Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What is this that's happening? Please help olysi79

Posted by Optimist on December 16, 2004, at 10:18:44

In reply to Re: What is this that's happening? Please help, posted by olysi79 on December 15, 2004, at 15:17:20

Low carb diets can cause irritability and decreased mood, so it may be option to increase your carbs slightly and see how it works. You don't have to go off the diet entirely, just slowly introduce a bit more carbs.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Optimist thread:429835
URL: http://www.dr-bob.org/babble/20041211/msgs/430248.html